# SDR HEEA073022

- Difficulty date: May 7, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N6106C
- Make and model: Bell 412EP
- Aircraft serial: 36257
- Aircraft time: 196 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Cylinder
- Part number: 212076005105
- Part serial: HR9915H
- Condition: Leaking
- Location: M/R Control
- Part time: 196 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING FROM BOTTOM WEEP HOLE.
